# SDR AALA201903298002

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 58,951 hours, 9,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CHA5031
- Part serial: 51814
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE FROM ROWS 13B TO 23B.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK CHARGER AND BATTERY IAW AMM 33-51-07. OPS CHECKED NORMAL.
